Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 6, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Jan 18, 2014, 3:43 AM EST. It took effect at Jan 19, 2014, 1:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2014, 3:43 AM EST (08:43 UTC)
- In effect from
- Jan 19, 2014, 1:00 AM EST
- Expired
- Jan 19, 2014, 1:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
533 WHUS73 KAPX 180843 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EST SAT JAN 18 2014 LMZ344>346-181645- /O.NEW.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 AM EST SAT JAN 18 2014 ...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
5 follow-up statements
292 WHUS73 KAPX 182054 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EST SAT JAN 18 2014 LMZ344>346-190500- /O.CON.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 354 PM EST SAT JAN 18 2014 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
588 WHUS73 KAPX 190303 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1003 PM EST SAT JAN 18 2014 LMZ344>346-191115- /O.CON.KAPX.GL.W.0006.140119T0600Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1003 PM EST SAT JAN 18 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
767 WHUS73 KAPX 190843 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EST SUN JAN 19 2014 LMZ344>346-191645- /O.CON.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 AM EST SUN JAN 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
039 WHUS73 KAPX 191531 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 AM EST SUN JAN 19 2014 LMZ344>346-191800- /O.CON.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1031 AM EST SUN JAN 19 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ WEATHER.GOV/GAYLORD
361 WHUS73 KAPX 191802 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 102 PM EST SUN JAN 19 2014 LMZ344>346-191915- /O.EXP.KAPX.GL.W.0006.000000T0000Z-140119T1800Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 102 PM EST SUN JAN 19 2014 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 17, 11:49 PM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Jan 17, 11:49 PM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1149 PM EST FRI JAN 17 2014 .SYNOPSIS... ISSUED AT 339 PM EST FRI JAN 17 2014 A SERIES OF WEATHER SYSTEMS WILL WORK THROUGH THE REGION THROUGH THE UPCOMING WEEKEND. THIS WILL BRING REINFORCING SHOTS OF COLDER AIR AND MULTIPLE CHANCES FOR ADDITIONAL SNOW. MOST AREAS WILL RECEIVE JUST LIGHT ACCUMULATIONS THROUGH SATURDAY...BUT WITH SOME HEAVIER SNOWS POSSIBLE ON SUNDAY AS A STRONG COLD FRONT SWEEPS THROUGH THE REGION. LATE SUNDAY AND MONDAY...ANOTHER SHOT OF VERY COLD ARCTIC AIR WILL ONCE AGAIN OVERSPREAD THE REGION...RESULTING IN WELL BELOW NORMAL TEMPERATURES THROUGH MUCH OF THE WORK WEEK. && .UPDATE... ISSUED AT 1017 PM EST FRI JAN 17 2014 -SHSN CONTINUE IN NW/N CENTRAL LOWER...AND WESTERN CHIPPEWA CO. ACTIVITY CONTINUES TO SHOW A SLOW DIMINISHING TREND...WITH VSBYS GENERALLY 4SM OR HIGHER. WE/RE NOT TOO FAR AWAY FROM BEING ABLE TO CALL THIS ACTIVITY JUST FLURRIES...BUT WE/RE NOT QUITE THERE YET. WITH WEAKENING/BACKING 1000-850MB FLOW FROM THE NW TO W...AND THE LOSS OF DEEPER MOISTURE AS THE CLIPPER REMNANTS DETERIORATE FURTHER...ACTIVITY WILL CONTINUE TO DIMINISH WITH TIME. WILL FLESH THIS OUT IN THE GRIDDED FORECASTS A BIT MORE. UPDATE ISSUED AT 708 PM EST FRI JAN 17 2014 HAVE INCREASED EVENING POPS IN PLACES WHERE IT IS PRESENTLY SNOWING (HOWEVER LIGHTLY). IN GENERAL THOUGH...THE TREND OF SHSN BECOMING LESS WIDESPREAD WITH TIME IS SLOWLY PANNING OUT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 339 PM EST FRI JAN 17 2014 ON THE LATEST SURFACE WEATHER MAP...1004 MB LOW PRESSURE EXTENDED FROM NORTHEAST LAKE HURON INTO SOUTHEAST ONTARIO. APX RADAR SHOWED MAINLY LIGHT RETURNS ACROSS MUCH OF NORTHERN LOWER MICHIGAN. THE MAIN SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS AND SNOW SHOWER COVERAGE TONIGHT. THE SYSTEM FORMERLY KNOWN AS THE ALBERTA CLIPPER CONTINUES TO WEAKEN WHILE MOVING SLOWLY OFF TO THE EAST OVER THE NEXT 12 TO 18 HOURS. LOOKING AT MODEL SOUNDINGS AND CROSS SECTIONS SHOWS MOISTURE DEPTH SLOWLY DECREASING WITH TIME. SO OVERALL SNOW SHOWER COVERAGE SHOULD FOLLOW SUIT (DECREASE). MODELS HAVE BEEN TOO QUICK TO DRY THINGS OUT THUS FAR SO WILL CONTINUE WITH SCATTERED TO NUMEROUS SNOW SHOWER COVERAGE TONIGHT (THOUGH YOU COULD EVEN ARGUE FOR WIDESPREAD COVERAGE INTO THIS EVENING). THIS ACTIVITY MAY END UP LINGERING INTO SATURDAY AS WELL (MODELS VARY ON AMOUNT/TIMING OF MOISTURE EXITING) SO HAVE ADDED IN LOW CHANCE POPS INTO SATURDAY. ACCUMULATIONS ARE NOT EXPECTED TO BE ANYTHING OVERWHELMING WITH ANOTHER INCH TO PERHAPS LOCALLY UP TO TWO INCHES EXPECTED. LOWS TONIGHT RANGING FROM THE UPPER SINGLE DIGITS FAR NORTH TO THE UPPER TEENS NEAR THE LAKE MICHIGAN SHORELINE. HIGHS SATURDAY RANGING FROM THE UPPER TEENS NORTH TO THE MIDDLE 20S SOUTH. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 339 PM EST FRI JAN 17 2014 SIMPLY UNRELENTING! PATTERN REMAINS IN LOCK-DOWN MODE...AND ONE THAT FAVORS REINFORCING SHOTS OF ARCTIC AIR DIVING THROUGH THE GREAT LAKES. NEED PLENTY OF AMPLIFICATION TO ACHIEVE SUCH...AND THAT LOOKS TO BE NO PROBLEM WITH DEEP EASTERN NOAM/GREAT LAKES CENTERED TROUGHING BOOKENDED BY PERSISTENTLY AMPLIFIED NOAM SUNRISE SIDE AND CENTRAL ATLANTIC RIDGE AXES. THE FORMER SIMPLY GOES "OFF THE CHARTS"...WITH EAST PACIFIC JET INTENSIFICATION FORCING AGGRESSIVE NOAM WEST COAST RIDGE AMPLIFICATION NORTH RIGHT THROUGH ALASKA AND BEYOND...SETTING UP AN AVENUE FOR BOUTS OF CROSS-POLAR FLOW RIGHT INTO OUR AREA THROUGH THE EXTENDED PORTION OF THIS FORECAST. WHILE PATTERN SUPPORTS LITTLE OPPORTUNITY FOR ANY WIDESPREAD SYSTEM DRIVEN HEAVY SNOWS...SAME YIELDS MULTIPLE CHANCES FOR AT LEAST SOME ACCUMULATING LAKE SNOWS. ABOVE DICTATES FORECAST CHALLENGES THROUGH THE EXTENDED CENTER MOST SPECIFICALLY ON TEMPERATURE TRENDS AND ADDITIONAL SNOW OPPORTUNITIES. BURST OF LAKE ENHANCED SNOWFALL WILL SIGNAL THE ARRIVAL OF INITIAL SURGE OF ARCTIC AIR LATER SATURDAY NIGHT INTO SUNDAY...WITH FORCED WEST FLOW ASCENT INTO THE HIGHLAND ONLY HELPING THE CAUSE. POST-FRONTAL DRYING IS RATHER AGGRESSIVE SUNDAY AFTERNOON...ALTHOUGH SIMPLE INCREASING MAGNITUDE OF OVER-WATER DELTA T/S AND MOISTURE FLUX VIA GUSTY W-NW WINDS SHOULD KEEP LAKE SNOW SHOWERS GOING RIGHT THROUGH THE DAY. SNOW AMOUNTS DON'T LOOK TOO SIGNIFICANT...ALTHOUGH A COUPLE INCHES SEEMS A CERTAINTY IN THE TRADITIONAL SNOWBELTS. IMPACT MIGHT BE A TOUCH MORE IMPRESSIVE THAN SNOW AMOUNTS WOULD SUGGEST... HOWEVER...WITH SAID GUSTY WINDS PRODUCING AREAS OF BLOWING AND DRIFTING SNOW/VERY LIMITED VISIBILITY. NOT OUT OF THE REALM OF POSSIBILITY A SHORT DURATION HEADLINE MIGHT BE NEEDED LATER SATURDAY NIGHT/SUNDAY MORNING. MUCH TOO EARLY FOR SUCH...BUT DEFINITELY WORTH THE CONTINUED MENTION IN OUR LATEST HAZARDOUS WEATHER OUTLOOK. POST-FRONTAL CONCERNS TURN TO ONE OF TEMPERATURES AND PURE LAKE PROCESSES SUNDAY NIGHT HEADING THROUGH MID WEEK. DEALING WITH THE LATTER FIRST...WHILE SYNOPTIC FLOW REGIME LOOKS LOCKED IN NORTH-NORTHWESTERLY...BACKGROUND MESOSCALE PROCESSES (DEVELOPMENT OF LAKE AGGREGATE TROUGHING AND OVERNIGHT LAND BREEZES) WILL HAVE PLENTY TO SAY ON EXACT CONVECTIVE BOUNDARY LAYER WIND EVOLUTION. PLENTY OF CONFLICTING SIGNALS WITH REGARDS TO LAKE INTENSITY MORPHOLOGY...WITH MESOSCALE FEATURES DRIVING LOCALIZED ENHANCED CONVERGENCE SIGNALS IN BACKGROUND EXCELLENT OVER-WATER INSTABILITY REGIME AND GOOD LAKE SUPERIOR PRECONDITIONING TO DRY ARCTIC AIRMASS. OFFSETTING SUCH WILL BE AN INCREASINGLY COLD TEMPERATURE PROFILE..WHICH SHOULD THEORETICALLY FAVOR EVER INCREASING SMALL NON-FLUFF PRODUCING FLAKE SIZES. MUCH WILL DEPEND IF AT LEAST BOTTOM PORTION OF CLOUD LAYER CAN REMAIN WITHIN THE DGZ (A CONDITION SUPPORTED BY GFS BUFR SOUNDINGS). EITHER WAY...SIMPLE DURATION OF SNOWS WILL BRING SOME ACCUMULATION TO THE FAVORED N-NW FLOW AREAS CENTERED ON THE GRAND TRAVERSE BAY REGION. FLAVOR OF OVERALL IMPACT AREA FOR GREATEST LAKE EFFECT CONCERNS ALREADY WELL TRENDED TOO BY OVERNIGHT FORECASTER... AND SIMPLY HAVE NO COMPELLING REASON TO ADJUST SUCH. TEMPERATURES THE BIGGER ISSUE OUTSIDE THE LAKE SNOWS...WITH THERMAL PROGS AND WIND FIELDS SUPPORTING THE POTENTIAL FOR SOME AWFULLY COLD CONDITIONS... ESPECIALLY DURING THE OVERNIGHT HOURS MONDAY THROUGH WEDNESDAY. CLOUD COVER DEPENDENT OF COURSE...BUT SIMPLE PATTERN RECOGNITION SUPPORTS LOWS BELOW ZERO...AND IF CLEARING IS REALIZED...ON THE ORDER OF TEENS BELOW. WIDESPREAD HIGHS IN THE SINGLE DIGITS RIGHT THROUGH WEDNESDAY...WITH READING PERHAPS STRUGGLING TO REACH ZERO OVER PARTS OF NORTHEAST LOWER/EASTERN UPPER MICHIGAN (ESPECIALLY IF RIDICULOUSLY COLD OVERNIGHT LOWS ARE REALIZED). TIMING CHALLENGES ABOUND TO END THE WORK WEEK REGARDING WAVES AND REINFORCING SHOTS OF ARCTIC AIR DROPPING THROUGH OVERHEAD TROUGHING. AT LEAST SOME COMPONENT OF LAKE SNOWS WILL CONTINUE...ALTHOUGH ENHANCEMENT OPPORTUNITIES AND EXACT WIND FIELDS PREDICATED BY INTERACTION WITH SYNOPTIC SCALE SUPPORT. WHAT SHOULD BE INCREASING LAKE ICE COVERAGE WILL ALSO OF PLENTY TO SAY ON LAKE SNOW MORPHOLOGY. TEMPERATURES WILL ATTEMPT TO "MODERATE" WITH HIGHS PERHAPS REACHING THE MIDDLE TEENS BY FRIDAY. PLENTY OF EVIDENCE TO SUPPORT ANOTHER ARCTIC SURGE HEADING INTO NEXT WEEKEND...WITH HIGHS PERHAPS ONCE AGAIN STRUGGLING TO REACH THE SINGLE DIGITS JUST OUTSIDE THIS FORECAST PERIOD && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1149 PM EST FRI JAN 17 2014 MVFR TO VFR CIGS OVERNIGHT...BECOMING VFR AT ALL SITES SAT MORNING. MVFR CIGS RETURN SAT EVENING. WEAK HIGH PRESSURE OVER WI/WESTERN SUPERIOR WILL SLOWLY MOVE EAST. LAKE EFFECT SHSN ARE CONTINUING TO SHRIVEL UP. CIG RESTRICTIONS WILL LAST LONGER THAN THE SHSN (ESPECIALLY AT TVC/MBL)...BUT ALL SITES WILL BECOME VFR ON SATURDAY. HOWEVER...ANOTHER SURGE OF LOW LEVEL MOISTURE WILL RETURN MVFR CIGS SAT EVENING. LIGHT WESTERLY WINDS THRU THE FORECAST. && .MARINE... ISSUED AT 339 PM EST FRI JAN 17 2014 A FAIRLY LIGHT PRESSURE GRADIENT TONIGHT AND SATURDAY WILL LEAD TO LIGHT (MAINLY WESTERLY) WINDS. STRONG LOW PRESSURE DEVELOPS AND SWINGS THROUGH ONTARIO SATURDAY NIGHT INTO SUNDAY INCREASING WESTERLY WINDS...WITH A SHIFT INTO THE NORTHWEST EXPECTED WITH THE PASSAGE OF AN ARCTIC FRONT. HEADLINES MORE THAN LIKELY WILL BE NEEDED SAT NIGHT INTO SUNDAY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JZ SYNOPSIS...BA SHORT TERM...AS LONG TERM...MB AVIATION...JZ MARINE...AS
Hazardous weather outlook, Jan 17, 3:44 PM EST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EST FRI JAN 17 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 181200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 344 PM EST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A QUICK ROUND OF ACCUMULATING SNOW AND BLOWING SNOW IS EXPECTED FOR MUCH OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN SUNDAY MORNING...AS AN ARCTIC COLD FRONT ARRIVES. IN THE WAKE OF THIS FRONT...BITTERLY COLD AIR WILL SETTLE IN OVER NORTHERN MICHIGAN FOR MUCH OF THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF TWO WAYS: BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV BY TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.